MAUDE Adverse Event Report: MEDIVATORS INTERCEPT DETERGENT; ENDOSCOPE DETERGENT

MEDIVATORS INTERCEPT DETERGENT; ENDOSCOPE DETERGENT
Model Number ML02-0106
Medical Device Problem Code Facilities Issue (2935)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 05/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The facility reported that while an employee was lifting intercept detergent off a shelf, chemistry fell and spilled, splashing onto her face and into her eyes.It was reported the employee was wearing proper protective wear including eye wear and gloves at the time of the incident.The employee was back to work the same day the incident occurred with no symptoms.The exposed personnel is reported to be fine.Medivators regulatory affairs contacted the facility after receiving the chemtrec report.It was reported the employee sought medical attention from a local eye clinic where they flushed her eyes with water and applied chemical dye to determine if any damage was done to her eyes.There was no damage as a result of the exposure to intercept detergent.This complaint will continue to be monitored in medivators complaint system.
 
Event or Problem Description
The facility reported that while an employee was lifting intercept detergent off a shelf, chemistry fell and spilled, splashing onto her face and into her eyes.

Brand Name
INTERCEPT DETERGENT
Common Device Name
ENDOSCOPE DETERGENT
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
plymouth MN 55447
MDR Report Key7594340
Report Number2150060-2018-00042
Device Sequence Number1698907
Product Code MNL
UDI-Device Identifier00677964043086
UDI-Public00677964043086
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Nurse
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberML02-0106
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2018
Initial Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;